# SDR AT0100101

- Difficulty date: February 9, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 27R CRACKED AT BS 258.  FABRICATED AND INSTALLED REPAIR SPLICES IAW DC9 SRM 51-10-05, 51-10-04, AND 53-02 FIG 18.
